# SDR C2XA03IA095

- Difficulty date: September 18, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N13133
- Make and model: Emb EMB-145XR
- Aircraft serial: 145712
- System (JASC): 2830 · Fuel Dump System
- Part: Valve
- Part number: 2810051103
- Part serial: 2530R
- Condition: Inoperative
- Location: Right Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FUEL NOTICED BY THE TOWER.  MAINTENANCE VISUALLY INSPECTED BOTH WINGS, NO LEAKS NOTED.  FUEL VENTING FROM RT WING.  MAINTENANCE REMOVED AND REPLACED THE RT WING VENT VALVE, REF 145XR MM 28-23-04.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
